Search Results

You are looking at 1 - 10 of 650 items for :

  • "polynomials" x
  • All content x
Clear All

1 Introduction and statements of results Let p ( z ) be a polynomial of degree n . Also let M ( p , R ) = max | z | = R ≥ 1 | p ( z ) | ,   ‖ p ‖ = M ( p , 1 ) = max | z | = 1 | p ( z ) | . Then due to a well known Bernstein’s inequality [ 2 ], we

Restricted access

polynomial hypersurfaces, Invent. Math. , 92 (1988), no. 2, 217–241. MR 89h :32025 Broughton S. A. Milnor numbers and the topology of polynomial hypersurfaces

Restricted access

Tables, 9th printing, Dover (New York, 1972), pp. 358–364. [2] Borwein , P. B. , Erdélyi , T. 1995 Polynomials and Polynomial Inequalities Springer New York

Restricted access

FREUD, G., Orthogonal Polynomials , Publishing House of the Hungarian Academy of Sciences (Budapest, 1971). Orthogonal Polynomials FREUD

Restricted access

Sauer, T., Multivariate Bernstein polynomials and convexity, Comput. Aided Geom. Design 8 (1991), 465-478. MR 93a :41012 Multivariate Bernstein polynomials and convexity

Restricted access

SZEGÖ, G., Orthogonal polynomials , Fourth edition, American Mathematical Society Colloquium Publications, Vol. 23, American Mathematical Society, Providence, RI, 1975. MR 51 #8724

Restricted access

, T. Csordas , G. 1983 The Gauss–Lucas theorem and Jensen polynomials Trans. Amer. Math. Soc. 278 415 – 429 10.1090/S0002

Restricted access

Srivastava, H. M. , Certain classes of generating functions for the jacobi and related hypergeometric polynomials, Comput. Math. Appl. , 44 (2002), 1539–1556. Srivastava H M Certain

Restricted access

[1] Bojanov , B ., Rahman , Q ., and Szynal , J ., On a Conjecture of Sendov about the Critical Points of a Polynomial , Mathematische Zeitschrift , 190 ( 1985 ), 281 – 285 . [2] Borcea , I ., On the Sendov Conjecture for Polynomials

Restricted access